# SDR RAIA990214

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE33112UAR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 1379305A73
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7424 - STL - RIGHT ENGINE FUEL PUMP LIGHT ILLUMINATED.  MAINTENANCE REPLACED MAIN FUEL LINE ON RIGHT ENGINE.  (M)
